# SDR UALA2009042901234

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 59,504 hours, 21,870 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 139
- Condition: Underserviced
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 WX FAIL DISPLAYED ON HSI(S).  WXR TEST INOP (1=CAPT, 2=F-O, 3= BOTH) CREW COMMENTS: CYC C-B F2 NO HELP.  OCCURRED ON CLIMB-OUT.  TESTED OK ON GROUND.  SUPPLEMENTAL DATA UPDATE, FOUND TRANSCEIVER FAN SCREEN CLOGGED, CLEANED SAME.  REPLACED TR UNIT PRECAUTIONARY, OP CKS GOOD.
